# SDR SWIA202162179

- Difficulty date: September 8, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR CUT OUT WHERE DOOR SEAL RESTS HAS PITTING CORROSION AROUND FULL CUT OUT AREA   (C-CHECK RO 11/04/2021)   REMOVED CORROSION OF AVIONICS DOOR FUSELAGE CUT OUT REF-CRJ-900 REO 690-53-21-032 REV -- DATED 2008-03-07, AREA REWORKED IS FOUND WITHIN LIMITS. / COMPLIED WITH TASK 51-900-1002-SKY
